Andersson, Mats
Cauchy-Fantappiè-Leray formulas with local sections and the inverse Fantappiè transform
Bulletin de la Société Mathématique de France, Tome 120 (1992) no. 1 , p. 113-128
Zbl 0757.32008 | MR 93d:32003
doi : 10.24033/bsmf.2181
URL stable : http://www.numdam.org/item?id=BSMF_1992__120_1_113_0

Bibliographie

[1] Juzakov (A.P.) and Krivokolesko (V.P.). - Some properties of lineary convex domains with smooth boundaries in ℂn, Sibirsk. Mat. Zh., t. 12, 1971, p. 452-458. MR 46 #399 | Zbl 0225.32006

[2] Martineau (A.). - Sur la notion d'ensemble fortement linéellement convexe, An. Acad. Brasil. Ciênc., t. 40, 1968, p. 427-435. MR 43 #8004 | Zbl 0189.36604

[3] Norguet (F.). - Problèmes sur les formes différentielles et les courants, Ann. Inst. Fourier, t. 11, 1961, p. 1-82. Numdam | MR 27 #6203 | Zbl 0114.29701

[4] Range (R.H.) and Siu (Y.T.). - Uniform estimates for the ∂-equation on domains with piecewise smooth strictly pseudoconvex boundaries, Math. Ann., t. 206, 1973, p. 325-354. MR 49 #3214 | Zbl 0248.32015

[5] Spanier (E.H.). - Algebraic topology. - McGraw-Hill, New York, 1966. MR 35 #1007 | Zbl 0145.43303

[6] Stolzenberg (G.). - Polynomially and rationally convex sets, Acta Math., t. 109, 1963, p. 259-289. MR 26 #3929 | Zbl 0122.08404

[7] Zelinskij (J.B.). - On relations between properties of sets and properties of their sections and projections, Uspekhi Mat. Nauk, t. 34.6, 1979, p. 158-162. Zbl 0498.32004

[8] Znamenskij (S.V.). - A geometric criterion for strongly linear convexity, Funktsional. Anal. i Prilozhen, t. 13, 1979, p. 224-225. Zbl 0435.32013

[9] Znamenskij (S.V.). - Strongly linear convexity I. Duality of spaces of holomorphic functions, Sibirsk. Mat. Zh., t. 26, 1985, p. 31-43. Zbl 0596.32017